hrvatski jezikClear Cookie - decide language by browser settings

Items where Author is "Schuermann, Achill"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Dutour Sikirić, Mathieu; Hulek, Klaus; Schuermann, Achill (2015) Smoothness and singularities of the perfect form and the second Voronoi compactification of Ag. Algebraic Geometry, 2 (5). pp. 642-653. ISSN 2214-2584

This list was generated on Fri Oct 18 16:36:48 2019 CEST.